Eine Klasse von Abzählproblemen.

P. Hohler

Elemente der Mathematik (1972)

  • Volume: 27, page 141-145
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Hohler, P.. "Eine Klasse von Abzählproblemen.." Elemente der Mathematik 27 (1972): 141-145. <http://eudml.org/doc/141083>.

author = {Hohler, P.},
journal = {Elemente der Mathematik},
language = {ger},
pages = {141-145},
title = {Eine Klasse von Abzählproblemen.},
url = {http://eudml.org/doc/141083},
volume = {27},
year = {1972},

AU - Hohler, P.
TI - Eine Klasse von Abzählproblemen.
JO - Elemente der Mathematik
PY - 1972
VL - 27
SP - 141
EP - 145
LA - ger
UR - http://eudml.org/doc/141083
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.